# SDR COMA0060409

- Difficulty date: May 11, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 14,841 hours, 14,146 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D100MD101
- Part serial: 338
- Condition: Worn
- Location: Te Flap
- Part time: 11,749 hours, 11,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT OUTBOARD FLAP, INBOARD ACTUATOR HAS EXCESSIVE PLAY AT AFT END.  REMOVED AND REPLACED ACTUATOR WITH A SERVICEABLE ONE.  AIRCRAFT RETURNED TO SERVICE.
